# SDR SWAA2022051997182

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A298210
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ON ORSS 273 AT RT WING 2022-211488 / [01] REPLACED TRAILING EDGE ANGLE IAW BOEING 737-700 SRM 51-10-02-0G-0 ITEM 9 & SRM 51-40-02-0G-0 ITEM 5 ON ORSS AT RT WING;[02] REPLACED TRAILING EDGE ANGLE IAW BOEING 737-700 SRM 51-10-02-0G-0 ITEM 9 & SRM 51-40-02-0G-0 ITEM 5 ON ORSS AT RT WING. COMPLETED
